# SDR A6WA202101047507

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 SPOTS WITHIN 1.5'' OF EACH OTHER ON RT PRESSURE FLOOR ANGLE FS 474.15 AND RBL 33 TO RBL 34.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE 3 SPOTS FS 474.15 AND RBL 33 TO RBL 34.  BY BLENDING P1 OF BLENDED AREA FS473.15+1'' MEASURED 1.880''L X 1.094''W P2 OF BLENDED AREA FS 473.15+2.5'' MEASURED 1.345''L X 0.629''W P3 OF BLENDED AREA FS 473.15+4 MEASURED 1.193''L X 0.629''W, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREAS OF PRESSURE FLOOR ANGLE AT FS 474.15 RBL 33 TO RBL 34, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREAS OF PRESSURE FLOOR ANGLE AT FS 474.15 AND RBL 33 TO RBL 34.  MINIMUM REMAINING THICKNESS MEASURES P1 0.074'' P2 0.073'' P3 0.075'' REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42.  UT THICKNESS GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21.  EVALUATED REWORK AREAS OF PRESSURE FLOOR ANGLE AT FS 474.15 AND RBL 33 TO RBL 34 AND FOUND TO BE WITHIN LIMITS.  REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
